# SDR PNSA970309

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Engine: Garrtt TPE33111U
- System (JASC): 7400 · Ignition System
- Part: Igniter Box
- Part number: 103920002
- Condition: Failed
- Location: Lt Engine
- Part time: 12,518 hours
- Component: Bendix, 103920002
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NO START, REPLACED IGNITER BOX.
